Donate
Give banner

A New Year Appears

Written by: Bill Sparks Posted on: February 27, 2018 Blog: Warriors

A New Year Begins

This is a new year with a new beginning. After my Hiatal surgery in December I've started feeling much better and have a brighter outlook.

Now this month I just have to get through the cancer surgery.

Met with my cancer Doctor today and learned I have an infection in one of my incisions so have to take antibiotics.Also still dealing with low magnesium and neuropathy that developed from the chemo.Nausea and some pain joins that group at times too.

post-bc-600_(1).jpg

Had a new development today because my fingernails are looking strange. The doctor said it was from the chemo.Now I find out I might lose some of my fingernails.

One of the chemo meds called taxatere is the culprit. It's very destructive to the body, giving you hair loss, neuropathy, nausea, and more.I was so glad I got to forgo my last treatment of this drug.

Now I have to go every three weeks for a year for infusions of Herceptin, and sometimes magnesium and iron, depending on how my counts look.

My breast surgery is January 23rd. I'm quite nervous about it.But I also know God has me covered. Now if my friends and family will cover me in prayer, things will be just fine.

The journey continues......

And here's a quick follow up:

I had my breast surgery yesterday and I'm doing quite well. I'll write more about that next month.SurgeryTA-89688876.jpg

I've cherished your prayers. I know God walks beside me on this journey.The prayers have truly lifted me up and given me strength.

Next week we'll get the results of the lymph node biopsy. The mystery still continues and the journey is a learning experience.What a joy to be part of the church family and feel and see all the love from them.

I've gotten over a hundred cards and letters and packages. And now you are bringing us food.Thank you so much. God bless you all.

In His Grip,

Rilla Jane Davis

Post a Comment:

Your email address will not be published.